# SDR 01FDEA01007

- Difficulty date: November 27, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- Aircraft time: 63,801 hours, 18,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TUNNEL BS 1897-1902, STR 27R INTERCOSTAL PANEL CORRODED.  REMOVED AND REPLACED WEB AND CHANNEL PER SRM 51-00-00, 51-21-01, 51-35-01 & 51-33-01.
